Accutane and your nose

The most annoying side effect so fat has been the dryness in my nose. I haven’t had a major nose bleed, but I get a thin scab in there that drived me nuts! I blow my nose, get a bit of dry blood and all is fine till the scab form again, blow, etc, etc.
I’ve had lotsa help from people on here, changing to Cetaphil moisturizer has been great, but this nose thing…
ARGGGHH!! :crazyeyes

Any advice?
Thanks

Related Acne Archive Posts & Questions

9 thoughts on “Accutane and your nose

  1. I had that same thing Will I found that a bit of aquaphore the same stuff you put on your lips works great inside the nose at healing those little scabs…they are actually little cracks much like the ones you get on your lips…painful to makes your eyes wata! dab some of the aquaphore in there as well as your lips it will heal it up faster. Good luck!

  2. Okay, last question, is Aquaphore a lip balm product or something else?

    So, lemme see, got a little bottle of moisturizer in one pocket of my jeans, lip balm in another, now I hafta add ‘q tips’ and something called Aquaphore, I might hafta start wearing cargo pants or get a fag bag, (I mean fanny pack). :wink

  3. Hey I forgot about this thread~ will I still have a dry patch in my nose that I have to apply aqua to~I’ve been off now for 3 &1/2 months so yeah neo works to if you can handle the smell of it:) Amelia

Comments are closed.